Maximal and minimal realizations of reaction kinetic systems: computation and properties

Szederkényi, Gábor and Hangos, Katalin and Péni, Tamás (2011) Maximal and minimal realizations of reaction kinetic systems: computation and properties. MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 65 (2). pp. 309-332. ISSN 0340-6253

Full text not available from this repository.
Item Type: ISI Article
Additional Information: http://www.pmf.kg.ac.rs/match/content65n2.htm
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 11 Dec 2012 16:19
Last Modified: 05 Feb 2014 15:47
URI: http://eprints.sztaki.hu/id/eprint/6089

Update Item Update Item